He has now decided to quit his injections because they make him so sick. His neurologist has moved out of state and he refuses to make time to go to another one. I heard that there is another medication that is taken daily. Are there any side effects that will cause him to be sick with these new meds? His latest MRI showed the same lesion on his neck and 2 in his brain. What do you suggest I tell him to get him back to the doctor?View Thread
My husband has been recently diagnosed with MS. It is in its earliest stages and is limited to his neck for the time being. He experiences pain in his neck, near his brain stem, and is usually followed by a severe headache. I am wondering whether heat or cold would be a better way to make hime feel better.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.